# SDR SWAA110792

- Difficulty date: February 3, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 76,709 hours, 64,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 23.  REMOVED AND REPLACED BULB PER MM.
